# SDR HEEA967370

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 40001278500
- Condition: Failed
- Location: Cockpit
- Component: RT40
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER  WON'T TRANSMIT. TIME SINCE REPAIR 0:00.
